RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1968, Volume 2, Issue 3, Pages 53–57 (Mi faa2782)  

This article is cited in 4 scientific papers (total in 5 papers)

Examples of nonregular solutions of quasilinear elliptic equations with analytic coefficients

V. G. Maz'ya


Full text: PDF file (518 kB)

English version:
Functional Analysis and Its Applications, 1968, 2:3, 230–234

Bibliographic databases:

Received: 22.01.1968

Citation: V. G. Maz'ya, “Examples of nonregular solutions of quasilinear elliptic equations with analytic coefficients”, Funktsional. Anal. i Prilozhen., 2:3 (1968), 53–57; Funct. Anal. Appl., 2:3 (1968), 230–234

Citation in format AMSBIB
\Bibitem{Maz68}
\by V.~G.~Maz'ya
\paper Examples of nonregular solutions of quasilinear elliptic equations with analytic coefficients
\jour Funktsional. Anal. i Prilozhen.
\yr 1968
\vol 2
\issue 3
\pages 53--57
\mathnet{http://mi.mathnet.ru/faa2782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2020860}
\zmath{https://zbmath.org/?q=an:0179.43601}
\transl
\jour Funct. Anal. Appl.
\yr 1968
\vol 2
\issue 3
\pages 230--234
\crossref{https://doi.org/10.1007/BF01076124}


Linking options:
  • http://mi.mathnet.ru/eng/faa2782
  • http://mi.mathnet.ru/eng/faa/v2/i3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Skrypnik, “A regularity condition for generalized solutions of higher-order quasilinear elliptic equations”, Math. USSR-Izv., 7:6 (1973), 1371–1421  mathnet  crossref  mathscinet  zmath
    2. A. I. Koshelev, “Regularity of solutions of quasi-linear elliptic systems”, Russian Math. Surveys, 33:4 (1978), 1–52  mathnet  crossref  mathscinet  zmath
    3. S. M. Lozinskii, “On the hundredth anniversary of the birth of S. N. Bernstein”, Russian Math. Surveys, 38:3 (1983), 163–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. E. A. Kalita, “Solubility of non-linear elliptic systems in spaces that are weaker than the natural energy space”, Izv. Math., 61:2 (1997), 285–315  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. V. Borsuk, “Second-order degenerate elliptic boundary value problems in nonsmooth domains”, Journal of Mathematical Sciences, 146:5 (2007), 6071–6212  mathnet  crossref  mathscinet  zmath  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:1157
    Full text:113

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018